Iv been on it for like 8 months. since i started taking it iv been in and out hospital for panick attacks, anxiety, iv been depressed and stressed. I am usually happy no anxiety. I also have a hyperactive thyroid. they keep putting me on crazy pills for anxiety, i can not take those pills cause they make me hospitalized every time. can the jolivette be causing all this? they say dizziness and blurred vision is from anxiety and panic also. Someone please help. By the way they say my thyroid is not off enough to cause any of these symptoms.
Hi, jojokeke! Dizziness, mood changes, nervousness, and depression are listed as possible side effects ~ but anxiety and panic attacks to the point of hospitalization seems extreme.
I think it might be sensible to try a different medication and see if you tolerate it better. There are dozens of different contraceptives, but if you continue having these problems on other meds then your birth control may not be the problem.
Best wishes, WCV
I can't answer UR question as I'm not on that medication but had a question for U after reading UR question! I have terrible everyday anxiety and frequent panic attacks (have for over 20 yrs now) and am on 3 medications, see a physch and have meds to pretty much knock me out when it gets so bad, etc., but in all these yrs have never been hospitalized; maybe because I didn't go to ER & just kinda knocked myself out. What kind of "crazy pills" is somebody giving U for this? The hospital? Do U see a physch and take regular anti-anxiety meds? Also, I was on various birth control for about 20 yrs (12 yrs of which I was also on anxiety & panic meds, but not the 1st 8) & don't remember any changes thruout the yrs changing my mental health. The last 10 yrs of BC was Depo.
You really need to get your thyroid treated. It can cause anxiety too if its high. You have to have that straight before you worry about treating anxiety. It sounds like you work yourself up into a reaction to any medications because of your anxiety. There is no reason the benzo should have increased your anxiety. Jolivette can cause mood changes, but not anxiety.
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2010 • 6 answers
Posted 17 Nov 2010 • 10 answers
Posted 25 Jul 2012 • 14 answers
Posted 7 Oct 2012 • 5 answers
Posted 21 Jun 2015 • 4 answers